Remark on the integration by parts formula for the φ 3 4-quantum field model

Sergio Albeverio, Song Liang, Boguslav Zegarlinski

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

An integration by parts formula for the measure μ of the Euclidean φ 3 4-quantum field model is proven. It is also proven that the regularized logarithmic derivative of μ when the regularization is removed does not converge in L 2(μ).

Original languageEnglish
Pages (from-to)149-154
Number of pages6
JournalInfinite Dimensional Analysis, Quantum Probability and Related Topics
Volume9
Issue number1
DOIs
Publication statusPublished - 2006 Mar
Externally publishedYes

Keywords

  • φ -model
  • Continuum limits
  • Integration by parts formula
  • Quantum fields

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remark on the integration by parts formula for the φ <sub>3</sub> <sup>4</sup>-quantum field model'. Together they form a unique fingerprint.

  • Cite this